National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts.org
Search Results

From the 1/7/2022 release of VAERS data:

This is VAERS ID 366154

Government Disclaimer on use of this data



Case Details

VAERS ID: 366154 (history)  
Form: Version 1.0  
Age:   
Sex: Female  
Location: Foreign  
Vaccinated:2009-10-23
Onset:2009-10-23
   Days after vaccination:0
Submitted: 2009-11-09
   Days after onset:17
Entered: 2009-11-09
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV2: HPV (CERVARIX) / GLAXOSMITHKLINE BIOLOGICALS - / UNK UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Arthralgia, Feeling cold, Injection site pain, Postmenopausal haemorrhage
SMQs:, Haemorrhage terms (excl laboratory terms) (narrow), Extravasation events (injections, infusions and implants) (broad), Arthritis (broad)

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness: Unknown
Preexisting Conditions: Menopausal
Allergies:
Diagnostic Lab Data: UNK
CDC Split Type: B0601901A

Write-up: This case was reported by a healthcare professional (subject) via a sales representative and described the occurrence of post menopausal bleeding in an adult female subject who was vaccinated with CERVARIX (GlaxoSmithKline). The subject''s medical history included menopausal 4 years ago. On 23 October 2009 the subject received unspecified dose of CERVARIX (unknown route). Lot number not provided. On 23 October 2009, less than one day after vaccination with CERVARIX, the subject experienced cold feeling, injection site pain and joint pain. These events lasted one day. On 24 October 2009, the events were resolved. On 24 October 2009, one day after vaccination with CERVARIX, the subject experienced post menopausal bleeding. The healthcare professional considered the events were life threatening. The subject was treated with BRUFEN. On 30 October 2009, the post menopausal bleeding was resolved. The healthcare professional considered the events were almost certainly related to vaccination with CERVARIX.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=366154


Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166